# SDR DALA2018110206479

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 17,596 hours, 6,337 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Defective
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3812 - DIVERTED TO ATL DUE TO WING BODY OVERHEAT LIGHT ILLUMINATED. FLIGHT UNABLE TO CONTINUE DUE TO ICING. CORRECTIVE ACTION: PERFORMED BITE CHECK OF OVERHEAT DETECTION MODULE. FOUND LEFT FORWARD STRUT CAVITY LOOP 1761 BAD AND REPLACED SAME. FAULT CLEARED. AIRCRAFT RETURNED TO SERVICE.
